# SDR SWIA200616875

- Difficulty date: March 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 8,766 hours, 7,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOOR SUPPORT FS 621 WL73.5 LBL44,  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PIECES IAW CRJ200 REO 601R-53-61-117 REV 'C'.
